# SDR ZZDA2011760

- Difficulty date: September 14, 2011
- Submitted: September 19, 2011
- Operation: Air carrier
- Aircraft: N992AT
- Make and model: Boeing 717-200
- Aircraft serial: 55136
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Splice
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR CUT OUT LOWER JAMB FWD AND AFT SPLICES, CORROSION.  ACCOMPLISHED LOWER JAMB FWD AND AFT SPLICES SPLICE REPAIR PER B717 SRM 51-10-04, 53-20-15 AND 51-41-02.
